Quasi-isometric rigidity and diophantine approximation

Richard Evan Schwartz Department of Mathematics, University of Maryland

TBD mathscidoc:1701.331827

Acta Mathematica, 177, (1), 75-112, 1996.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:27 uploaded by actaadmin ] [ 137 downloads ] [ 0 comments ]
@inproceedings{richard1996quasi-isometric,
  title={Quasi-isometric rigidity and diophantine approximation},
  author={Richard Evan Schwartz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203327641702536},
  booktitle={Acta Mathematica},
  volume={177},
  number={1},
  pages={75-112},
  year={1996},
}
Richard Evan Schwartz. Quasi-isometric rigidity and diophantine approximation. 1996. Vol. 177. In Acta Mathematica. pp.75-112. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203327641702536.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved